MathSciNet Relay Station
MathSciNet bibliographic data
MR351804 02H13 (02H15 12H05)
Harrington, Leo Recursively presentable prime models. J. Symbolic Logic 39 (1974), 305–309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement